# SDR DLL13952539

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HOLE CORRODED.  NR 4 HOLE RMLG UPPER FLANGE FOR ACT ATTACHED FITTING.  REAMED HOLE TO .718 INCH, CORROSION REMOVED.  SPOT FACED .750 INCH DIA AND .025 INCH.  CORROSION REMOVED.  HFEC FOUND OK.  ROTO PEENED PER PS 900-4 NR 5. CAD PLATED PER 900-3-9 NR 4, WITHIN SRM 57-14-00 LIMITS.  TURNED BUSHINGS TO SIZE TREATED.  INSTALLED BUSHING AND REAMED TO SIZE.  OXIDE BLASTED, PRIME, AND PAINTED.  MFG AND TREATED WASHER, INSTALLED WASHER.
